| Catalog Number |
10015861A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that leakage was observed near the proximal port immediately after priming the tubing with medication, resulting in medication loss.